Alert archive / New Jersey / Small Craft Advisories in 2011
Small Craft Advisory 85, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 31, 2011, 4:01 AM EDT. It took effect at Nov 1, 2011, 2:00 AM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2011, 4:01 AM EDT (08:01 UTC)
- In effect from
- Nov 1, 2011, 2:00 AM EDT
- Expired
- Nov 2, 2011, 4:36 AM EDT
- In force
- 27 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
978 WHUS71 KPHI 310801 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 401 AM EDT MON OCT 31 2011 ANZ430-431-450>455-312000- /O.NEW.KPHI.SC.Y.0085.111101T0600Z-111102T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 401 AM EDT MON OCT 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT TUESDAY. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...INCREASING TO 5 TO 8 FEET ON THE OCEAN...AND 3 TO 5 FEET ON DELAWARE BAY. * TIMING...EARLY TUESDAY MORNING THROUGH AT LEAST TUESDAY EVENING PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
180 WHUS71 KPHI 311913 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 313 PM EDT MON OCT 31 2011 ANZ430-431-450>455-010900- /O.EXT.KPHI.SC.Y.0085.111101T0600Z-111102T1200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 313 PM EDT MON OCT 31 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TUESDAY TO 8 AM EDT WEDNESDAY... * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. * TIMING...EARLY TUESDAY MORNING THROUGH AT LEAST WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
086 WHUS71 KPHI 010803 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 403 AM EDT TUE NOV 1 2011 ANZ450>455-012000- /O.EXT.KPHI.SC.Y.0085.000000T0000Z-111103T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 403 AM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...BUILDING TO 5 TO 8 FEET. * TIMING...THROUGH AT LEAST WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-012000- /O.CON.KPHI.SC.Y.0085.000000T0000Z-111102T1200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 403 AM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...BUILDING TO 2 TO 4 FEET. * TIMING...THROUGH AT LEAST WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
516 WHUS71 KPHI 011902 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 302 PM EDT TUE NOV 1 2011 ANZ430-020000- /O.EXT.KPHI.SC.Y.0085.000000T0000Z-111102T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 302 PM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. * TIMING...THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-020900- /O.EXT.KPHI.SC.Y.0085.000000T0000Z-111102T1000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 302 PM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET...BUT AROUND 5 FEET AT THE MOUTH OF THE BAY. * TIMING...THROUGH EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-020900- /O.CON.KPHI.SC.Y.0085.000000T0000Z-111103T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 302 PM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...BUILDING TO 5 TO 8 FEET. * TIMING...THROUGH AT LEAST WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
289 WHUS71 KPHI 012152 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 552 PM EDT TUE NOV 1 2011 ANZ430-012300- /O.CAN.KPHI.SC.Y.0085.000000T0000Z-111102T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 552 PM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA. $$ ANZ431-012300- /O.CAN.KPHI.SC.Y.0085.000000T0000Z-111102T1000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 552 PM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA. $$ ANZ450>455-020915- /O.CON.KPHI.SC.Y.0085.000000T0000Z-111103T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 552 PM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. * TIMING...THROUGH AT LEAST WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
785 WHUS71 KPHI 020125 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 925 PM EDT TUE NOV 1 2011 ANZ450>455-020930- /O.CON.KPHI.SC.Y.0085.000000T0000Z-111103T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 925 PM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...5 TO 9 FEET. * TIMING...THROUGH AT LEAST WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
850 WHUS71 KPHI 020836 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 436 AM EDT WED NOV 2 2011 ANZ450>455-022045- /O.CAN.KPHI.SC.Y.0085.000000T0000Z-111103T0000Z/ /O.NEW.KPHI.SW.Y.0015.111102T0836Z-111103T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 436 AM EDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM EDT THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 PM EDT THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...NORTH 10 TO 15 KT WITH GUSTS UP TO 20 KT. * SEAS...6 TO 9 FEET. * TIMING...SEAS ARE EXPECTED TO REMAIN ABOVE 5 FEET THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 3:22 AM EDT, 39 minutes earlier.
Area forecast discussion, Oct 31, 3:22 AM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 AM EDT MON OCT 31 2011
.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE REGION THIS MORNING WILL MOVE INTO
NEW ENGLAND THIS AFTERNOON AND TONIGHT. LOW PRESSURE DEVELOPING WELL
OFF THE MID ATLANTIC COAST TONIGHT WILL PASS WELL EAST OF THE AREA
TUESDAY INTO TUESDAY NIGHT. HIGH PRESSURE WILL BUILD BACK OVER THE
REGION WEDNESDAY AND THURSDAY. LOW PRESSURE MOVING EAST FROM THE
MISSISSIPPI VALLEY MAY AFFECT THE REGION FRIDAY...FOLLOWED BY HIGH
PRESSURE FOR THE UPCOMING WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE OVER THE ERN CONUS TODAY WILL MOVE NEWD TOWARD NEW ENG
TONIGHT. THIS HIGH WAS RESPONSIBLE FOR CLEAR AND COLD TEMPS
OVERNIGHT WITH GOOD RADIATIONAL COOLING AND THE FREEZE WARNING
REMAINS IN EFFECT THRU LATER THIS MORNING. MANY AREAS WITHIN THE
WARNING HAVE ALREADY DROPPED TO OR BELOW FREEZING. TEMPS WILL
REBOUND INTO THE 50S IN MANY AREAS TODAY WITH MAINLY HIGH CLOUDS.
GUID TEMPS LOOK REASONABLE AND WERE GENLY FOLLOWED.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
AS THE HIGH MOVES TO THE NE, AN AREA OF LOW PRESSURE WILL DEVELOP
OFF THE ATLC COAST AND MOVE NEWD WELL OFFSHORE. HOWEVER, SOME
MOISTURE ASSOCD WITH THIS LOW MAY MAKE IT FAR ENOUGH W TO IMPACT THE
DELMARVA AND PORTIONS OF SERN NJ OVERNIGHT TONIGHT. THERE SHOULD BE
A SHARP GRADIENT IN THE PRECIP WITH LITTLE, IF ANY W OF I-95 AND
NONE FURTHER N THAN SRN NJ. OVERALL QPF AMTS SHOULD BE 0.25 OR
LESS, WITH THE MOST OVER THE LOWER DELMARVA.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
THE BEST MID LEVEL FRONTOGENETIC FORCING SHOULD EXIT THE EASTERN
SECTIONS BEFORE NOON...SO A CHANCE OF RAIN WILL BE MAINTAINED
THROUGH THAT TIME. MOISTURE IS FAIRLY LIMITED...AND THE BEST CHANCE
WAS PLACED NEAR THE COAST. THERE IS SOME HINT THAT SHOWER ACTIVITY
COULD SURVIVE THE TRIP EAST WITH THE CLOSING MID LEVEL SYSTEM OVER
THE MIDWEST EARLY THIS MORNING. WHILE MID LEVEL LAPSE RATES ARE
DECENT...MAINLY DUE TO COLD MID LEVEL TEMPERATURES...MOISTURE
APPEARS TO BE TOO SCANT FOR A MENTION ACROSS THE HIGHER TERRAIN.
SKIES SHOULD CLEAR FAIRLY QUICKLY FROM WEST TO EAST DURING THE LATE
MORNING AND EARLY AFTERNOON FROM WEST TO EAST. 850 MB TEMPERATURES
HOVERING NEAR ZERO CELSIUS WOULD SUPPORT HIGHS IN THE MID TO UPPER
50S WITH INCREASING SUNSHINE. IN DEFERENCE TO THE SNOW COVER ACROSS
NORTHERN AND WESTERN AREAS...THE ABOVEMENTIONED HIGHS WERE SHAVED
BACK A BIT. OVERALL...THIS SCHEME ENDS UP BEING CLOSER TO THE COOLER
GFS MOS NUMBERS FOR HIGHS.
PERHAPS THE MOST NOTICEABLE SENSIBLE WEATHER ELEMENT TUESDAY WILL BE
THE WIND. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH REGARD TO THE
POSITION OF THE OFFSHORE LOW...WITH THE WESTERN PERIPHERY OF THE
GRADIENT TOUCHING EASTERN ZONES. RIGHT NOW...THE GRADIENT WOULD
SUPPORT 35 MPH GUSTS NEAR THE COAST...AND LESS THAN THIS INLAND.
THIS IS SUPPORTED BY MODEL SOUNDINGS...SHOWING 30 TO 35 KNOTS AT THE
TOP OF THE INVERSION.
THE MID LEVEL FLOW SHOULD BECOME QUASI ZONAL AHEAD OF A DIGGING LOW
WAVE TROUGH ACROSS THE SOUTHWEST UNITED STATES. THIS SHOULD RESULT
IN LITTLE IN THE WAY OF CLOUDINESS DURING THIS PERIOD. CLEAR SKIES
AND LIGHTER WINDS TUESDAY NIGHT SHOULD PROMOTE RADIATIONAL COOLING
IN PROTECTED AREAS...ESPECIALLY THOSE WITH SNOW COVER. FOR THE MOST
PART...THE GFS MOS NUMBERS WERE FAVORED FOR TUESDAY NIGHT. FOR
WEDNESDAY...WITH 850 MB TEMPERATURES REACHING ABOVE ZERO CELSIUS...A
BLEND OF MOS NUMBERS WAS USED FOR HIGHS.
THE FORECAST BECOMES A BIT MURKIER AFTER THURSDAY...AS THERE IS
STILL A FAIR AMOUNT OF MODEL SPREAD CONCERNING THE SURFACE LOW THAT
WILL AFFECT THE MISSISSIPPI VALLEY DURING THE MID WEEK PERIOD.
MODELS DO KEY ON THE SHORT WAVE COMING ASHORE IN THE PACIFIC
NORTHWEST THIS MORNING...THEN DIG THE SHORTWAVE INTO A LONG WAVE
DEVELOPING IN THE SOUTHWEST UNITED STATES.
THE LATEST GFS/ECMWF ARE TOGETHER THROUGH THURSDAY...THEN DIVERGE
AFTER THAT. THE GFS SEEMS TO LOSE THE SURFACE CIRCULATION AS THE MID
LEVEL FEATURE STARTS TO SPIN DOWN. ON THE CONTRARY...THE ECMWF
MAINTAINS A DECENT SURFACE LOW WITH A CLOSED MID LEVEL SYSTEM. THESE
TWO MODELS REACH THEIR PEAK OF DISPARITY ABOUT FRIDAY...WITH THE
ECMWF MAINTAINING THE SURFACE LOW...WHILE THE GFS SHOWS HIGH
PRESSURE REESTABLISHING ITSELF.
FOR NOW...BASED ON HPC PREFERENCE...WILL CONTINUE TO LEAN IN THE
DIRECTION OF THE ECMWF. IF THIS MODEL VERIFIES...THE FORECAST GOING
OUT THIS MORNING COULD END UP BEING TOO OPTIMISTIC...WITH MORE IN
THE WAY OF RAIN AND WIND POSSIBLE. SINCE THERE IS STILL A FAIR
AMOUNT OF MODEL SPREAD (LEADING TO BELOW AVERAGE CONFIDENCE)...WILL
NOT MAKE ANY MAJOR CHANGES YET.
AFTER THIS...NOT MUCH CHANGE TO SATURDAY AND SUNDAY...WITH THE
FORECAST REFLECTING THE FORECAST ISSUED SUNDAY AFTERNOON FAIRLY
WELL.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDS WILL PREVAIL DURG THE DAY TODAY AND INTO TONIGHT WITH A
LARGE AREA OF HIGH PRESSURE IN CONTROL OF THE WX. EXPECT SE WINDS
LESS THAN 10 KTS. AS THE HIGH MOVES NEWD TONIGHT, A LOW PRESSURE
SYSTEM WILL DEVELOP WELL OF THE ATLC CST AND MOVE NEWD. THIS LOW
WILL BRING ENOUGH MOISTURE WWD THAT WILL IMPACT SERN NJ AND THE
DELMARVA. THE MOST LIKELY TERMINALS TO BE IMPACTED ARE KACY AND
KMIV. IT IS PSBL THAT THE I-95 CORRIDOR AIRPORTS COULD BE IMPACTED
AS WELL, BUT CONFIDENCE IS VERY LOW. EVEN IF THEY ARE, IT WOULD BE
MUCH CLOSER TO DAYBREAK TUESDAY. RAIN IS PSBL AT THE IMPACTED AREAS
AND WHILE IT MAY BE LIGHT ENOUGH TO KEEP THINGS VFR, SOME MVFR CONDS
CAN NOT BE RULED OUT. ANY LOWER CIGS/VSBYS WOULD IMPROVE LATER
TUESDAY MORNING.
OUTLOOK...
THE WESTERN EDGE OF LOW PRESSURE WELL OFF THE MID
ATLANTIC COAST WILL AFFECT THE REGION TUESDAY MORNING. A PERIOD OF
RAIN IS POSSIBLE FOR DELAWARE AND SOUTHERN NEW JERSEY...AND KMIV
AND KACY STAND THE BEST CHANCE OF MVFR CEILINGS BEFORE 1600 UTC
TUESDAY. ELSEWHERE... VFR CONDITIONS ARE EXPECTED WITH MID LEVEL
CLOUDS. ALL AREAS WILL SEE CLEARING TUESDAY AFTERNOON FROM WEST TO
EAST.
THE BIGGEST IMPACT OF THE LOW WILL LIKELY BE WIND. THE WESTERN EDGE
OF THE GRADIENT WILL ENCOMPASS A GOOF CHUNK OF DELAWARE...NEW JERSEY
AND SOUTHEAST PENNSYLVANIA...WITH GUSTS TO 25 TO 30 KNOTS POSSIBLE
DURING THE DAY...WITH THE HIGHEST GUSTS AT KACY.
VFR CONDITIONS ARE EXPECTED TUESDAY NIGHT AND WEDNESDAY AS SURFACE
HIGH PRESSURE REESTABLISHES ITSELF. VFR CONDITIONS SHOULD CONTINUE
WEDNESDAY NIGHT INTO THURSDAY AS THE HIGH MOVES EAST OF THE AREA.
THE FORECAST THURSDAY NIGHT AND FRIDAY IS HIGHLY DEPENDENT ON THE
POSITION OF A SURFACE LOW.
THERE IS A FAIR AMOUNT OF MODEL SPREAD CONCERNING THE PLACEMENT OF
THE LOW...AND THIS LEADS TO A LOW CONFIDENCE FORECAST. FOR NOW...THE
POTENTIAL EXISTS FOR MVFR TO POSSIBLY IFR CONDITIONS...BUT AGAIN
CONFIDENCE IN THIS IS LOW.
&&
.MARINE...
HIGH PRESSURE WILL REMAIN OVER THE AREA WATERS TODAY BEFORE MOVING
NEWD TWD NEW ENG TONIGHT. AS THIS OCCURS, AND AREA OF LOW PRESSURE
WILL DEVELOP WELL OFF THE CAROLINA COAST TONIGHT AND MOVE NEWD.
THIS LOW WILL CAUSE AND INCREASE IN WINDS AND SEAS AS IT MOVES BY
TONIGHT. THEREFORE, A SCA HAS BEEN RAISED FOR THE ENTIRE MARINE
AREA BEGINNING AT 06Z TUESDAY MORNING.
THE GRADIENT ON THE WESTERN EDGE OF THE SURFACE LOW DEVELOPING WELL
TO THE EAST OF THE MID ATLANTIC COAST WILL AFFECT THE WATERS
TUESDAY. THE GRADIENT CERTAINLY SUPPORTS SMALL CRAFT WINDS ACROSS
ALL OF THE WATERS (THIS MAY BE A STRETCH FOR THE UPPER DELAWARE
BAY)...BUT FOR NOW IT APPEARS AS THOUGH THE BEST CHANCE FOR GALE
FORCE GUSTS SHOULD REMAIN SOUTH AND EAST OF THE WATERS. THE NORTH
NORTHEAST FETCH SHOULD ALSO RESULT IN SMALL CRAFT SEAS TUESDAY AS
WELL.
THE BEST OF THE GRADIENT EXITS THE WATERS DURING TUESDAY
EVENING...THROUGH IT MAY BE LATER TUESDAY EVENING BEFORE ALL OCEAN
WATERS LOSE SMALL CRAFT GUSTS. HOWEVER...SEAS WILL STILL BE HIGH.
DURING THE BEST OF THE GRADIENT...SEAS WILL BE CHOPPIER (WITH
PERIODS CLOSER TO 6 SECONDS). AS THE GRADIENT DROPS OFF...THE SWELL
BECOMES EASTERLY...AND SEAS COULD REMAIN ABOVE 5 FEET WELL INTO
WEDNESDAY. FOR NOW...THE SMALL CRAFT ADVISORY WILL EXTEND INTO
TUESDAY EVENING...EVEN THOUGH SEAS WILL LIKELY REMAIN ABOVE 5 FEET
LONGER THAN THAT.
SURFACE HIGH PRESSURE WILL REESTABLISH ITSELF LATER TUESDAY NIGHT
INTO WEDNESDAY NIGHT OR THURSDAY MORNING. WINDS MAY BE CLOSE TO
SMALL CRAFT LEVELS TUESDAY EVENING...BUT AS THE HIGH BUILDS BACK
ACROSS THE WATERS...THE GRADIENT SUPPORTS WINDS OF NO MORE THAN 15
KNOTS WEDNESDAY INTO WEDNESDAY NIGHT. HOWEVER...AS MENTIONED
EARLIER...SEAS COULD BE A PROBLEM INTO WEDNESDAY EVENING DUE TO THE
EASTERLY SWELL.
THE FORECAST FOR LATER THURSDAY INTO FRIDAY WILL BE HIGHLY DEPENDENT
ON THE POSITION OF A SURFACE LOW. THERE IS A FAIR AMOUNT OF MODEL
SPREAD IN SOLUTIONS...SO CONFIDENCE FOR THIS TIME PERIOD IS LOWER
THAN NORMAL. THE STRONGER ECMWF SUGGESTS ANOTHER ROUND OF SMALL
CRAFT WINDS AND SEAS FRIDAY...WITH THE GFS SHOWING HIGH PRESSURE AND
LESS IN THE WAY OF WINDS AND SEAS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR PAZ070-071.
NJ...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR NJZ013-016>023-
027.
DE...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR DEZ001>003.
MD...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR MDZ008-012-015-
019-020.
MARINE...SMALL CRAFT ADVISORY FROM 2 AM TO 8 PM EDT TUESDAY FOR ANZ430-
431-450>455.
&&
SYNOPSIS...HAYES
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...HAYES
AVIATION...HAYES/NIERENBERG
MARINE...HAYES/NIERENBERGHazardous weather outlook, Oct 31, 3:24 AM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 AM EDT MON OCT 31 2011 DEZ004-NJZ001-007>010-012-014-015-024>026-PAZ054-055-060>062-067>069- 010730- DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- EASTERN MONMOUTH-MERCER-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS- 324 AM EDT MON OCT 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-PAZ070-071- 010730- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 324 AM EDT MON OCT 31 2011 ...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-010730- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 324 AM EDT MON OCT 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-010730- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 324 AM EDT MON OCT 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.